Open Access

On set-valued functional integral equations of Hammerstein-Stieltjes type: existence of solutions, continuous dependence, and applications


Abstract

We study the existence of continuous solutions of a nonlinear functional integral inclusion of Hammerstein-Stieltjes type. The continuous dependence of the solutions on the set of selections and on some other functions will be proved. Nonlinear set-valued functional integral equations of Chandrasekhar type and nonlinear set-valued fractional-orders functional integral equations will be given as applications. An initial value problem of fractional-orders set-valued integro-differential equation will be considered.

Досліджується існування неперервних розв’язків нелінійного функціонального інтегрального включення типу Гамерштейна-Стілтьєса. Доведена неперервна залежність розв’язку від множини виборок і деяких інших функцій. Як застосування, розглядаються нелінійні багатозначні функціональні інтегральні рівняння типу Чандрасекара і нелінійні багатозначні функціональні інтегральні рівняння дробових порядків, а також задачі з початковими умовами для останнього класу рівнянь.

Key words: Nonlinear functional integral equation, Hammerstein-Stieltjes operator, continuous solution, function of bounded variation, Chandrasekhar functional integral inclusion.


Full Text





Article Information

TitleOn set-valued functional integral equations of Hammerstein-Stieltjes type: existence of solutions, continuous dependence, and applications
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 2, 157-172
DOI10.31392/MFAT-npu26_2.2021.05
MilestonesReceived 05/06/2020; Revised 22/04/2021
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

Ahmed M. A. El-Sayed
Department of Mathematics, Faculty of Science Alexandria University,Alexandria, Egypt

Shorouk M. Al-Issa
Department of Mathematics, Faculty of Art and Science Lebanese International University, Saida, Lebanon

 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ahmed M. A. El-Sayed and Shorouk M. Al-Issa, On set-valued functional integral equations of Hammerstein-Stieltjes type: existence of solutions, continuous dependence, and applications, Methods Funct. Anal. Topology 27 (2021), no. 2, 157-172.


BibTex

@article {MFAT1562,
    AUTHOR = {Ahmed M. A. El-Sayed and Shorouk M. Al-Issa},
     TITLE = {On set-valued functional integral equations of Hammerstein-Stieltjes
  type: existence of solutions, continuous dependence, and
  applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {2},
     PAGES = {157-172},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_2.2021.05},
       URL = {http://mfat.imath.kiev.ua/article/?id=1562},
}


References

Coming Soon.

All Issues